To review the common corneal manifestations of systemic medications in order to describe the characteristic clinical features associated with particular systemic drugs, the indications for drug cessation, and the risks for irreversible ocular toxicity. Systemic medications may reach the cornea via the tear film, aqueous humor, and limbal vasculature. The corneal changes are often the result of the underlying chemical properties of medications. Amphiphilic medications (amiodarone, chloroquine, suramin, clofazimine, etc.) may produce a drug-induced lipidosis and development of a vortex keratopathy. Antimetabolites (cytarabine) may lead to a degeneration of basal epithelial cells with formation of epithelial microcysts. Additionally, systemically administered medications and drug metabolites may lead to a stromal or endothelial deposition. Corneal changes may result in reduced visual acuity, photophobia, and ocular irritation, though these symptoms typically resolve following drug cessation. Corneal manifestations of systemic medications are often dose related, and may reflect the potential risk for lenticular or retinal changes. Corneal changes secondary to systemic medications may affect all layers of the cornea. While corneal deposition is typically not an indication for drug cessation, patients receiving particular medications should be monitored for symptoms related to corneal deposition as well as for signs of irreversible ocular toxicity.